Mirtazepine at bed time daily for 2 months. I feel restless in the morning but sleep is Ok at night. I cannot relax completely during the day but must keep doing things , also appetite is poor. What happens when this weaning off period is completed .Does the doc prescribe a new medicine ? Please help me if you have experienced these problems. All help is appreciated. Thanks.
FLOTSAM: Right now you are getting the horse in front of the wagon before worring about getting off... You must focus on getting better my friend Take these exactly as the doctor says..It is not uncommon to feel restless in the AM,that is what the higher dose of clonazepam is for to help calm you down and if this continues you might have to check with the doctor to have it increased,never do this without the doctor concent,,Also You might not feel as bad after being on the Mirtazepine for a bit longer But doses are not set in stone.As you know it is importaint to get a good nights sleep so you can fight the anxiety during the day,Then you really don't know when 2 months go by cross the bridge of getting of these meds.if the doctor does not decide to keep you on them longer it is a short time they have here but if they do many of the times it is the same medication they just taper them down very slowly little by little to get you off of them the slower the better..But please don't even worry about that for now you don't want to focus on getting off of them when right now you need them to get through this and try to do some breathing exercise,walk ect to burn some of this anxiety off.but aftet a while on the Mirtazepine it should start to make you feel better..Make sure if your not feeling better recheck it with you doctor.you have lots of room for the doctor to change dose on these medications lets get you feeling more like yourself and it may be much longer than 2 months so don't be in a hurry my friend..your not on a time schduele here and everyone is different on how long it is needed..Trust me we all have different systems and it could take you more time don't put pressure on yourself it put you in a area of putting to much pressure on yourself if the anxiety again is too much in the morning give your doctor a call and discuss it with them..Chuck1957 Hang in there this takes time and sometimes different meds yet have a good weekend..relax
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2014 • 4 answers
Posted 14 Jul 2014 • 4 answers
Posted 1 Aug 2014 • 2 answers
Posted 24 Apr 2016 • 1 answer
I am desperate and searching for answers.. I have been taking two 0.5 mg. a night of Clonazepam for?
Posted 20 Apr 2017 • 2 answers